# SDR G41A2019FA0000218

- Difficulty date: July 7, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N924PS
- Make and model: Lear 60LEAR
- Aircraft serial: 60050
- Aircraft time: 11,288 hours, 7,415 cycles
- Engine: Pwc PW306A
- Engine time: 8,832 hours, 7,750 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1240K0C03005
- Part serial: YM555
- Condition: Failed
- Location: Lt Engine
- Part time: 11,288 hours, 7,415 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 23,000 FEET LEFT ENGINE SHUT DOWN AND FUEL COMPUTER LIGHTS CAME ON.  ENGINE RESTART ATTEMPTED BUT WOULD NOT RESTART.  AIRCRAFT MADE UNSCHEDULED LANDING SAFELY.  MAINTENANCE EVALUATION REPORTED ELECTRONIC ENGINE CONTROL HAD FAILED.  CONFIRMATION IN PROCESS.
